# SDR C2XA00CL076

- Difficulty date: September 16, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3896- THE CREW REPORTED A BURNING SMELL IN CABIN AFTER TAKEOFF WHEN THEY SWITCHED FROM APU BLEED TO ENGINE BLEED.  MAINTENANCE PERFORMED ENGINE RUNS I/A/W EMBRAER 145 MAINTENANCE MANUAL 71-00-01 AND FOUND NO DEFECTS. THE A/C WAS RELEASED FOR SERVICE.
